Translator Disclaimer
2020 Corrigendum to: On the Speed of Convergence in the Strong Density Theorem
Panagiotis Georgopoulos, Constantinos Gryllakis
Real Anal. Exchange 45(2): 487-488 (2020). DOI: 10.14321/realanalexch.45.2.0487

Abstract

This note corrects two misleading typographical errors in On the speed of convergence in the strong density theorem by P. Georgopoulos and C. Cryllakis, Real Anal. Exch. 44(1) 2019.

Citation

Download Citation

Panagiotis Georgopoulos. Constantinos Gryllakis. "Corrigendum to: On the Speed of Convergence in the Strong Density Theorem." Real Anal. Exchange 45 (2) 487 - 488, 2020. https://doi.org/10.14321/realanalexch.45.2.0487

Information

Published: 2020
First available in Project Euclid: 30 June 2020

zbMATH: 07229061
Digital Object Identifier: 10.14321/realanalexch.45.2.0487

Subjects:
Primary: 26A12 , 28A05
Secondary: 40A05

Keywords: Besicovitch-Taylor index , Saks' strong density theorem , Speed of convergence

Rights: Copyright © 2020 Michigan State University Press

JOURNAL ARTICLE
2 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.45 • No. 2 • 2020
Back to Top